Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Items where Division is "Applied Mathematics" and Year is 2012

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: C | P | W
Number of items: 3.

C

Chidlow, SJ, Teodorescu, M and Vaughan, ND (2012) A solution method for the sub-surface stresses and local deflection of a semi-infinite inhomogeneous elastic medium. Applied Mathmatical Modelling, 36 (8). pp. 3486-3501. ISSN 0307-904X

P

Pogson, MA, Hastings, A and Smith, P (2012) Sensitivity of crop model predictions to entire meteorological and soil input datasets highlights vulnerability to drought. ENVIRONMENTAL MODELLING & SOFTWARE, 29 (1). pp. 37-43. ISSN 1364-8152

W

Wang, S, Wang, S, Hastings, A, Pogson, MA and Smith, P (2012) Economic and greenhouse gas costs of Miscanthus supply chains in the United Kingdom. GCB Bioenergy, 4 (3). pp. 358-363. ISSN 1757-1707

This list was generated on Thu Nov 14 14:20:17 2019 UTC.